# SDR 95ZZZX6594

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MK
- Make and model: Bell 222
- Aircraft serial: 47515
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 222375023107
- Condition: Reads Low
- Location: Cockpit Mgt
- Part time: 134 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READS 10 PERCENT LOW, NR 2 ENGINE.
